# SDR ASAA0680844

- Difficulty date: August 10, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 38,829 hours, 19,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Bs 1117-1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT LOWER BEAM CORRODED.  REPLACED BEAM PER SRM 51 10 4 51 30 2 AND 51 30 5.
